# SDR FCPR20070003

- Difficulty date: January 31, 2007
- Submitted: February 13, 2007
- Operation: General aviation
- Filed by: Atlantic Aviation Oregon General Aviation Services, repair station FCPR831D
- Aircraft: N18391
- Make and model: Beech A36
- Aircraft serial: E1113
- Aircraft time: 1,809 hours
- Engine: Cont IO550B
- Engine time: 200 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 655516
- Condition: Broken
- Location: Camshaft
- Part time: 200 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE FAILED IN FLIGHT.  FOUND 13 TEETH MISSING FROM CAMSHAFT GEAR P/N 655516.
